# SDR SWAA2023071157989

- Difficulty date: June 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE ASSY LOCATED BS540 AND BETWEEN RBL24.75 TO RBL45.5 CENTER SECTION 2023-378847<[01] REPLACED STIFFENER FLOOR STRUCTURE ASSY LOCATED BS540 AND BETWEEN RBL24.75 TO RBL45.5 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED STIFFENER FLOOR STRUCTURE ASSY LOCATED BS540 AND BETWEEN RBL24.75 TO RBL45.5 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9.  ITEM RII
